# SDR UPS97224045

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING INTERIOR 55 CUST ID 715443, DISCOVERED SUPPORT ANGLE AT BS 620 BELOW AFT CAM LATCH HOOK TO BE CRACKED WL 210.  REMOVED, FABRICATED AND INSTALLED PER SRM 51-20-1, 51-10-2, 51-20-141.
